# SDR CALA2010061000268

- Difficulty date: June 9, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Aircraft time: 42,314 hours, 22,510 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6561777505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, CRACK IN STR SPLICE CHANNEL AT STR 14L JUST FWD OF FRAME STA 360.  REMOVED AND REPLACED STR SPLICE CHANNEL AT STR 14L STA 360 REF ECRA 5311-01496.
